Michael I. Gil', "On the freezing method for nonlinear nonautonomous systems with delay", International Journal of Stochastic Analysis, vol. 14, Article ID 416723, 10 pages, 2001. https://doi.org/10.1155/S1048953301000247
On the freezing method for nonlinear nonautonomous systems with delay
Nonlinear nonautonomous differential systems with delaying argument are considered. Explicit conditions for absolute stability are derived. The proposed approach is based on the generalization of the freezing method for ordinary differential equations.
Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.